Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suggest treatment for diarrhea and stomach cramps

I CAME DOWN WITH DIAREA LAST FRIDAY IT STARTED IN THE AFTERNOON WITH CRAMPS ETC. BY MINIGHT IT WAS GOING ON EVERY HALF HOUR OR SO. MY WIFE GOT ME SOME PEPTOBISMAL AN I JUST ABOUT DID THE WHOLE BOTTLE BEFORE IT STOPPED WENT A DAY AND AQ HALF AND EVERYTHING WAS FINE. THEN THE CRAMPS STARTED UP AND NEXT THING I WAS GOING AGAIN BUT AS QUICK AS IT CAME IT WAS GONE AND BACK TO NORMAL THEN LAST NIGHT IT STARTED UP AGAIN BUT JUST SOFT NOT REAL WATERY UNTIL THIS MORNING. THEN WITHOUT ANY WARNING I WOULD HAVE TO GO AND BARELY BE ABLE TO MAKE IT 15 FT. I HAVENT TAKEN ANYTHING FOR IT SINCE THE PEPTO BECAUSE I THOUGHT THAT WAS A LITTLE MUCH BUT I WAS DESPERATE THEN. NOBODY ELSE HAS GOTTEN THIS AROUND ME AND MY STOMACH HAS BEEN FINE
Thu, 17 May 2018
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2017
Hello and Welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice.

The issue is from intestine infection. Primary guidelines at present
- Consume more liquids.
- Prefer easily digestible diet with more of fresh yogurt for probiotic support.
- Avoid all non-vegetarian, spices, junk foods.
- Get a prescription of probiotic from your PCP.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor